| Model Number |
GLENOID SPHERE 10° TILTED 42MM FOR 29MM BASEPLATE |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
Event or Problem Description
(b)(6) 2020; an infection was confirmed in the affected area.(b)(6) 2020: revision surgery was performed.The glenoid sphere and the insert were replaced to prevent dislocation and the surgery was completed.When the each implants were replaced, the glenoid sphere newly used was the same data as last time, but the insert was changed to dwd990 this time.
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.